# SDR MALA975863

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT SIGN ABOVE 6A FELL OFF.  MAINTENANCE REASSEMBLED AND INSTALLED EMERGENCY EXIT SIGN ASSEMBLY, OPS AND SECURITY CHECKS GOOD.
